Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 30, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 10, 2015, 10:43 PM CDT for 4 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 10:43 PM CDT (03:43 UTC)
- Expired
- May 10, 2015, 11:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR
The radar
The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
| May 10, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
866
WFUS54 KSHV 110343
TORSHV
ARC057-061-081-133-110415-
/O.NEW.KSHV.TO.W.0030.150511T0343Z-150511T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
WESTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 1115 PM CDT
* AT 1043 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WILTON...OR NEAR ASHDOWN...MOVING NORTH AT
20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BEN LOMOND AROUND 1100 PM CDT.
TOLLETTE AROUND 1105 PM CDT.
MINERAL SPRINGS AROUND 1115 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BROWNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3370 9397 3370 9413 3390 9411 3390 9384
TIME...MOT...LOC 0343Z 192DEG 17KT 3374 9405
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
092 follow-up statements
760
WWUS54 KSHV 110355
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CDT SUN MAY 10 2015
ARC081-110404-
/O.CAN.KSHV.TO.W.0030.000000T0000Z-150511T0415Z/
LITTLE RIVER AR-
1055 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR EAST CENTRAL LITTLE RIVER COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3373 9395 3373 9396 3371 9396 3373 9397
3374 9396 3374 9397 3375 9396 3375 9404
3378 9404 3378 9409 3390 9403 3390 9384
TIME...MOT...LOC 0354Z 208DEG 24KT 3379 9399
$$
ARC057-061-133-110415-
/O.CON.KSHV.TO.W.0030.000000T0000Z-150511T0415Z/
HOWARD AR-HEMPSTEAD AR-SEVIER AR-
1055 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HOWARD...WESTERN HEMPSTEAD AND SOUTHEASTERN SEVIER
COUNTIES...
AT 1054 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SARATOGA...OR NEAR MINERAL SPRINGS...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TOLLETTE AROUND 1105 PM CDT.
MINERAL SPRINGS AROUND 1110 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BROWNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3373 9395 3373 9396 3371 9396 3373 9397
3374 9396 3374 9397 3375 9396 3375 9404
3378 9404 3378 9409 3390 9403 3390 9384
TIME...MOT...LOC 0354Z 208DEG 24KT 3379 9399
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
09595
WWUS54 KSHV 110407
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 PM CDT SUN MAY 10 2015
ARC057-110417-
/O.CAN.KSHV.TO.W.0030.000000T0000Z-150511T0415Z/
HEMPSTEAD AR-
1107 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR WESTERN HEMPSTEAD COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3382 9392 3382 9402 3390 9401 3390 9384
3388 9385
TIME...MOT...LOC 0407Z 210DEG 17KT 3385 9395
$$
ARC061-133-110415-
/O.CON.KSHV.TO.W.0030.000000T0000Z-150511T0415Z/
HOWARD AR-SEVIER AR-
1107 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HOWARD AND SOUTHEASTERN SEVIER COUNTIES...
AT 1107 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER MINERAL SPRINGS...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MINERAL SPRINGS AROUND 1115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3382 9392 3382 9402 3390 9401 3390 9384
3388 9385
TIME...MOT...LOC 0407Z 210DEG 17KT 3385 9395
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 10:37 PM CDT, 6 minutes earlier.
Area forecast discussion, May 10, 10:37 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 PM CDT SUN MAY 10 2015
.UPDATE...
SOME CHANGES TO TEMPERATURES...POPS...WEATHER AND SKY
&&
.DISCUSSION...
MODELS LAGGING BOTH NEW NAM AND LATEST HRRR. WE HAVE GONE WITH
OBSERVATION AND EXPECTATION FOR THIS DEVELOPING SQUALL LINE THAT
IS COMING TOGETHER OVER SE OK/SW AR AND NE TX. NEW WPC QPF MATCHES
WELL. CLOUDY WORDING IS RIGHT ON UNDER ALL THIS ANVIL DIVERGENCE
AND WE HAVE BUMPED TEMPERATURES AND TWEAKED LOWS. THE WATER VAPOR
IS SHOWING THE PARENT LOW SPOKING NEGATIVE INTO THE MIDWEST WITH
ANOTHER VORT OVER CO DROPPING INTO THE PATTERN NOW. THIS WILL
ASSIST THE PUSH ACROSS OVERNIGHT BY TAKING THE VENTING EASTWARD
KEEPING THE CONVECTIVE OUTFLOW IN BUSINESS. THE COLD FRONT LOOKS
TO BE CLOSE TO TRACK WITH LIKELY MORE WEATHER...BUT WITH A BIT
LESS OVERALL WIND ON THE ALL BLEND DURING LATE MONDAY AND
EVENING. ANOTHER UPDATE WITH OR WITHOUT A NEW WATCH BY MIDNIGHT.
/24/
&&
.PREV DISCUSSION... /ISSUED 805 PM CDT SUN MAY 10 2015/
UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT
DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/
PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/
AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.
PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/
DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.
PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 83 61 75 / 80 70 20 30
MLU 73 83 65 78 / 50 70 20 40
DEQ 63 79 59 72 / 80 30 10 10
TXK 68 81 62 73 / 80 50 10 20
ELD 70 81 65 74 / 80 70 20 20
TYR 69 80 61 74 / 80 50 20 30
GGG 72 82 61 74 / 80 70 20 30
LFK 73 83 67 76 / 70 70 40 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
070>073.
LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.
&&
24/07/07Hazardous weather outlook, May 10, 11:24 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1124 AM CDT SUN MAY 10 2015 ARZ060-061-070>073-111630- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS AND SOUTHWEST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER- BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ013-014-019>022-111630- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE DAYTIME HOURS AND INTO MONDAY EVENING. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE NEEDED BY EARLY MONDAY MORNING. ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. VII
In the hours before
Special weather statement, May 10, 5:58 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 558 PM CDT SUN MAY 10 2015 ARZ070-071-102345- MILLER AR-LAFAYETTE AR- 558 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL LAFAYETTE COUNTIES UNTIL 645 PM CDT... AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE... MOVING NORTH AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT LAKE...GIN CITY AND PLEASANT VALLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380 TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378 15
Local storm report, May 10, 8:14 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FUNNEL CLOUD HORATIO 33.94N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
EVENT NUMBER SHV1500413
21Local storm report, May 10, 8:16 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 1 N HORATIO 33.95N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER SHV1500413
21Local storm report, May 10, 9:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FUNNEL CLOUD 14 NW DIERKS 34.26N 94.19W
05/10/2015 HOWARD AR NWS OFFICE
WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
UMPIRE
&&
EVENT NUMBER SHV1500414
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 42 min |
| May 10, 8:03 PM CDT | Tornado Warning | SHV | Sevier | 42 min |
| May 10, 8:33 PM CDT | Tornado Warning | SHV | Howard, Sevier | 38 min |
| May 10, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 39 min |
| May 10, 10:19 PM CDT | Tornado Warning | SHV | Hempstead, Little River | 26 min |
| May 10, 11:13 PM CDT | Tornado Warning | SHV | Hempstead, Howard | 32 min |
| May 10, 11:22 PM CDT | Tornado Warning | SHV | Miller | 38 min |
| May 10, 11:46 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 44 min |
| May 10, 11:58 PM CDT | Tornado Warning | SHV | Miller | 36 min |
| May 11, 12:36 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 4 hr |
| May 11, 12:46 AM CDT | Tornado Warning | SHV | Little River | 15 min |
| May 11, 12:53 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller | 52 min |
| May 11, 1:19 AM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 26 min |
| May 11, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Sevier | 48 min |
| May 11, 1:47 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 43 min |
| May 11, 2:35 AM CDT | Special Weather Statement | SHV | Columbia, Nevada, Union | 40 min |
| May 11, 4:31 AM CDT | Areal Flood Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.